Bulletin of the American Mathematical Society

Lie groups with completely continuous representations

L. Pukanszky

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 81, Number 6 (1975), 1061-1063.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183537409

Mathematical Reviews number (MathSciNet)
MR0422516

Zentralblatt MATH identifier
0312.22006

Subjects
Primary: 22D25: $C^*$-algebras and $W^*$-algebras in relation to group representations [See also 46Lxx]
Secondary: 46L05: General theory of $C^*$-algebras 46L25

Citation

Pukanszky, L. Lie groups with completely continuous representations. Bull. Amer. Math. Soc. 81 (1975), no. 6, 1061--1063. https://projecteuclid.org/euclid.bams/1183537409


Export citation

References

  • 1. L. Auslander and B. Kost ant, Polarization and unitary representations of solvable Lie groups, Invent. Math. 14 (1971), 255-354. MR 45 #2092.
  • 2. M. Duflo, Sur les extensions des représentations irréductibles des groupes de Lie nilpotents, Ann. Sci. École Norm. Sup. (4) 5 (1972), 71-120. MR 46 #1966.
  • 3. L. Pukanszky, Characters of connected Lie groups, Acta Math. 133 (1974), 81-137.